# SDR ASAA2018112427065

- Difficulty date: November 24, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,768 hours, 13,675 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: AA101254
- Condition: Failed
- Location: Fuel System
- Part time: 44,768 hours, 13,675 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE CROSSFEED VALVE AND SHAFT DUE TO FUEL IMBALANCE DURING FLIGHT. GROUNDED - YES. REMOVED AND REPLACED ENGINE FUEL CROSSFEED VALVE REF AMM 28-22-21-400-805. INSPECTED CROSSFEED VALVE SHAFT AND FOUND NO DEFECTS. INSTALLED ADAPTER PLATE REF AMM 28-22-21-400-805 STEPS 9. A THROUGH 9. (G) (9) PG 10. REQ OPS & FUNCTIONAL TEST. OPS AND FUNCTIONAL TEST OF CROSSFEED VALVE GOOD REF AMM 28-22-21-710-801.
